# SDR GW1R201402200001

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: General aviation
- Aircraft: N83XL
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166075
- Aircraft time: 4,734 hours, 4,563 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 565402
- Condition: Leaking
- Location: Hyd System
- Part time: 998 hours, 499 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND AND WAS EXTENDING USING EMERGENCY PUMP.  LANDED WITHOUT INCIDENT.  NOTICE FLUID LOSS FROM NOSE AREA.  ACFT WAS FERRIED TO MAINTENANCE FACILITY WITH LANDING GEAR EXTENDED.  INSPECTION FINDING REVEALED THE NLG ACTUATOR HYD. "UP" HOSE WAS LEAKING.  BOTH NLG ACTUATOR HOSES WERE REPLACED AS A PRECAUTION, SYSTEM HYD FILTERS WERE REPLACED, HYDRAULIC PUMPS WERE INSPECTED FOR OPERATION. ACCOMPLISHED LANDING GEAR RETRACTION AND SYSTEM LEAK CHECKS.  ACFT WAS RETURNED TO SERVICE.
